Medical Questions > Conditions and Diseases > Back Pain Forum

Major Issues Since Having Injections

Must Read
What structures make up the spine? We review basic spine anatomy here...before identifying potential causes of back pain....
Click here to learn about the most common causes of back pain, and things that increase your risk of backache. We cover lower back pain and upper back pain....
Back pain symptoms may seem obvious. But do you know when symptoms of back pain are more serious or when to see a doctor? Learn what action to take & when...
Two weeks ago I had three injections in my lower back to try and help the lower back and sciatica pain that I have..
Since then within 10 minutes of being up on my feet my lower back goes into major spasms, there are time that I can not even walk to and from the mailbow without being in total spasm by the time I get back to the front door. I did not have an issue with spasms before the injections. I am now getting some weakness in my legs. I can barely take care of myself let alone my children. Doctor does not seem to have any answers. The only way I am semi comfortable is if I am laying down..
Any ideas what could of happened...
I am very scared!!!
Did you find this post helpful?
|

User Profile
replied October 7th, 2007
Community Volunteer
Hi Ms Curious.

I'm so sorry to hear that you aren't getting any benefit from these Injections.
Were you given any type of pain killers, these injections do take time to take effect. But 2 weeks does seem a bit long ... try to keep as mobile as you possible can, as staying still and in one position will seize up those muscles up, and cause you further restrictions in moving about ...
I've no clue as to why you feel worse, but then your surgeon should have explained every avenue of outcome before performing this procedure on you..
Take care, take a Neorphen (pain killer) do gentle excersises, and keep in touch...
Ginger
|
Did you find this post helpful?

replied October 7th, 2007
Active User, very eHealthy
Injections
Hello LadyCurious,

I am not a doctor, however, in my opinion your doctor did not do something right.

Really first question is - Did your DOCTOR give you the injections or some other person on his/her staff?

Second - Did they use a fluoroscope to help to know where to place the needle?

There is no way you should be having the pain you are SINCE the injections. I would highly recommend that you seek out a well respected spine surgeon to get a second opinion on this whole matter.

My thoughts are with you.

RichT
|
Did you find this post helpful?

replied October 8th, 2007
Increasing Issues
Yes it was the doctor that gave me the injections and he did use a fluroscope, unfortunatly the spasms are getting worse, now when the spasms start they are making my legs weak, I have my pain meds but they are not helping much, I am normally on Neurontin, Lorcet and Soma, I can not even make myself a sandwhich without my back going into major spasms. Its really frustrating and scarey as I did not have these issues before the injections. I cant really stay mobile as being up and moving around is what is causing the spasms.
It had been sometime since I have had any injections in my lower back.
I am supposed to see pain doctor tomorrow hopefully he can figure out what went on.
|
Did you find this post helpful?

replied October 8th, 2007
Active User, very eHealthy
Pm Doc
Hello LadyCurious,

I'm very concerned about the spasms you are having. I hope that your PM doc will be able to determine the cause and help you.

Thanks for sharing the additional info. Good to know that it was your doc who gave you the injections, and that he did use a floroscope. It hurts to have some understanding of the pain you are experiencing.

My thoughts and prayers are and will be with you. Many HUGS!!!

RichT
|
Did you find this post helpful?